RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 2(23), Pages 155–161 (Mi vsgtu970)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Some topics in dynamics and control of open quantum systems

A. N. Pechen

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: This work reviews several topics in the non-equilibrium dynamics and control of open quantum systems, including the dynamics in the weak coupling and low density regimes, incoherent control and universal Kraus maps.

Keywords: open quantum systems, quantum control, incoherent control

DOI: https://doi.org/10.14498/vsgtu970

Full text: PDF file (192 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 530.145
MSC: 81Q05, 81Q93
Original article submitted 21/XII/2010
revision submitted – 13/IV/2011

Citation: A. N. Pechen, “Some topics in dynamics and control of open quantum systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(23) (2011), 155–161

Citation in format AMSBIB
\Bibitem{Pec11}
\by A.~N.~Pechen
\paper Some topics in dynamics and control of open quantum systems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 2(23)
\pages 155--161
\mathnet{http://mi.mathnet.ru/vsgtu970}
\crossref{https://doi.org/10.14498/vsgtu970}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu970
  • http://mi.mathnet.ru/eng/vsgtu/v123/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:369
    Full text:114
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019